# SDR SWAA2021022246855

- Difficulty date: February 2, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,992 hours, 20,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AROUND WASTE TANK EXHAUST VENT HOLE AT B.S. 907+10; BETWEEN STRINGERS 21L AND 22L; W.L. 176. / REMOVED SURFACE CORROSION ON FUSELAGE SKIN AROUND WASTE TANK EXHAUST VENT HOLE BS 907+10; ORIGINAL THICKNESS IS .125' MAX MAT REMOVED 7.0' X 1.0' X .007' REMAINING MATERIAL .118'; APPLIED A CHEMICAL CONVERSION COATING PRIMED AND APPLIED FINISH IAW SRM 53-70-01-0I-1 AND SRM 53-00-01-1A-1 84632U 04FEB21
